My daughter woke up throwing up and diarrhea...She is now doubled over in pain. I gave her pepto bismol, (bismuth subsalicylate) but the stomach pain is worse, doubled over?

Go to the doctor. Go to your doctor, or an er immediately. Severe abdominal pain could be appendicitis. It's possible it's just a bad stomach virus, but you can't tell without seeing a doctor. Do not give any meds, or any food or liquids until you see the doctor.
Vomiting &diarrhea. You did not say how old your daghter is abdominal pain with diarrhea and vomiting is not that uncommon.You can give some clear liquids and observe if the pain will go away and take her to your doctor in the morning but if the pain does not stop and vomiting continues then take her to the er.
No mote Pepto Bismol (bismuth subsalicylate) Bismuth subsalicylate can cause reyes syndrome in kids<12, even in teens. Like Aspirin it can cause reyes syndrome, a potentially fatal disorder in kids with acute minor illnesses. The new "kids' pepto" says it has no salicylates, but it's not worth giving more because liquid stool will just stay in her intestine. If she can't tolerate tylenol (acetaminophen) & small amts. Of clear liquids, call her pede.

Related Questions

I have had abdominal pain headaches and diarrhea for 4 days I've taken pepto bismol (bismuth subsalicylate) and gravol and loperamide the diarrhea is gone but I have pain stil?

See Doctor. Best to be seen by a physician, given your persistent pain. Nothing will replace good old fashion in person history and physical examination. Best wishes. Read more...
Don't know. Where is the pain? That is important. What causes the pain? That is important. What makes it better or worse. 4 days of belly pain requires a visit to your doctor. Read more...